# SDR VNAA2011070400031

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 16,162 hours, 16,112 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00808
- Condition: Seized
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED ON TAXI FOR DEPARTURE A SMOKE SMELL IN CABIN AND COCKPIT.  AIRCRAFT WAS EVACUATED.  MAINTENANCE TROUBLESHOT, REMOVED, AND REPLACED THE NR 1 AIR CYCLE MACHINE.  MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND PERFORMED OPERATIONAL CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
